# SDR DL73S030412

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 55,324 hours, 41,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547952524A
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FRAME PORTION OF THE FWD FRAME ON THE C2 CARGO  DOOR WAS FOUND WITH A CRACK IN THE LOWER FASTENER ROW OF    THE FRAME AT THE LAP JOINT BETWEEN THE UPPER AND LOWER  FRAME.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH 2 TITANIUM REPAIR ANGLES PER ER/A 384999-14, REV A.
